# SDR DALA13008980939

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT WINDOW BELT AFT LOWER CORNER BETWEEN BS 731 AND 750. (FS). (REF. NRC: NR 35, ZONE 50) REF NRC: (T0 272071).  REPAIR WAS ACCOMPLISHED IAW ER/A 511157-14 REV ORIG, RII COMPLETED BY INSPECTION STAMP INSPECTOR IAC 200802798 AM DELTA ID 872769. ASSOCIATED ER/A 51-115714 ADDED FOR AC 0939.
